| Model Number |
B1050-060 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that there was no device issue noted during preparation of the armada 35 dilatation catheter.The armada 35 was inserted to treat a dialysis fistula in the arm.When attempt was made to inflate the armada 35, a leak was noted at the tapered shaft/hub connection.No air entered the patient.The device was removed and replaced with another armada 35 of the same size.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported leak was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.The investigation has determined that the reported leak is not related to a potential product quality issue.There is no indication of a product quality issue with respect to manufacture, design or labeling.